# SDR 96ZZZX697

- Difficulty date: January 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6604C
- Make and model: Cessna 414A
- Aircraft serial: 414A0030
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE1005816G0166
- Condition: Ruptured
- Location: Rt Engine Hyd
- Part time: 1,289 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HOSE ASSEMBLY P/N AE1005816G0166 LOCATED BETWEEN THE RT HYDRAULIC PUMP P/N 9910137-2 AND HYDRAULIC FILTER ASSEMBLY P/N AN6234-2 RUPTURED APPROXIMATELY 3 INCHES FROM THE HYDRAULIC PUMP.  IT APPEARED THE TOP ENGINE COWLING HAD CHAFED THROUGH THE FIRE SHIELD AND STEEL BRAIDS OF THE NOSE ASSY.  SUBMITTER RECOMMENDS PROPER CLEARANCE BETWEEN HOSE ASSY AND ENGINE COWL BE CHECKED AND MAINTAINED.
